# SDR ASAA2022062638805

- Difficulty date: June 26, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,045 hours, 17,116 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 0530
- Condition: Faulty
- Location: Radar Bay
- Part time: 77,498 hours, 28,530 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL TANK QTY INDICATOR INOP. GROUNDED - YES. VERIFIED, MSG 28-41315 ON BITE UNABLE TO RESTORE. REMOVED & REPLACED FQIS PROCESSOR REF B737-800 AMM 28-41-81, OPS CKS PASS SYSTEM RESTORED.
